MathSciNet Relay Station
MathSciNet bibliographic data
MR1763051 (2001f:35061) 35C10 (35C05 35M10 65M70)
Jódar, L.; Navarro, E.; Martin, J. A. Exact and analytic-numerical solutions of strongly coupled mixed diffusion problems. Proc. Edinburgh Math. Soc. (2) 43 (2000), no. 2, 269–293.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement